×

Über eine Methode der \(\Omega\)-Abschätzungen. (German) Zbl 0217.32302


MSC:

11P21 Lattice points in specified regions
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] B. Diviš: Über Gitterpunkte in mehrdimensionalen Ellipsoiden. Czech. Math. J. 20 (95), (1970), 130-139. · Zbl 0197.32502
[2] V. Jarník: Über Gitterpunkte in mehrdimensionalen Ellipsoiden. Math. Ann. 100 (1928), 699-721. · JFM 54.0203.01
[3] V. Jarník: Über Gitterpunkte in mehrdimensionalen Ellipsoiden. Tôhoku Math. Journal 30 (1929), 354-371. · JFM 55.0111.02
[4] V. Jarník: Über Mittelwertsätze der Gitterpunktlehre I, II. Mathematische Zeitschrift 33 (1931), 62-97. · Zbl 0001.13002
[5] V. Jarník: Über Mittelwertsätze der Gitterpunktlehre V. Časopis pro pěst. matematiky 69 (1940), 148-179. · JFM 66.0175.01
[6] V. Jarník: Über Gitterpunkte in mehrdimensionalen Ellipsoiden: eine Anwendung des Hausdorffschen Massbegriffes. Mathematische Zeitschrift 38 (1934), 217-256. · JFM 60.0151.02
[7] V. Jarník: Bemerkungen zu Landauschen Methoden in der Gitterpunktlehre, Abhandlungen aus Zahlentheorie und Analysis. Zur Erinnerung an E. Landau, VEB, Berlin 1968, 139-156.
[8] E. Landau: Ausgewählte Abhandlungen zur Gitterpunktlehre. Berlin 1962. · Zbl 0146.06202
[9] B. Novák: Verallgemeinerung eines Peterssonchen Satzes und Gitterpunkte mit Gewichten. Acta Arithmetica XIII (1968), 423-454. · Zbl 0159.06702
[10] B. Novák: On lattice points with weight in high-dimensional ellipsoids. Acta Arithmetica XIV (1968), 371-397. · Zbl 0182.07202
[11] B. Novák: Mean value theorems in the theory of lattice points with weight. Comment. Math. Univ. Carolinae 8 (1967), 711-733. · Zbl 0159.06701
[12] B. Novák: Mean value theorems in the theory of lattice points with weight II. Comment. Math. Univ. Carolinae 11 (1970), 53-81. · Zbl 0201.05404
[13] B. Novák: Über Gitterpunkte in mehrdimensionalen Ellipsoiden. in Vorbereitung. · Zbl 0217.32401
[14] B. Novák: Mittelwertsätze der Gitterpunktlehre. Czech. Math. J. 19 (94) (1969), 154-180. · Zbl 0175.04402
[15] B. Novák: Mittelwertsätze der Gitterpunktlehre II. Časopis pro pěst. matematiky 96 (1971), No. 3.
[16] G. Szegö: Beiträge zur Theorie der Laguerreschen Polynome. II. Zahlentheoretische Anwendungen. Mathematische Zeitschrift 25 (1926), 388 - 404. · JFM 52.0175.03
[17] A. 3. Вальфиш: Абсциссы сходимости некоторых рядов Дирихле. Труды Тбилисского мат. института 22 (1956), 33-75. · Zbl 0995.90522
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.